# SDR AUS20020636

- Difficulty date: May 4, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: PCEPR0087
- Condition: Fod
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE COMPRESSOR FIRST, SECOND, THIRD AND FOURTH STAGE ROTORS AND STATORS DAMAGED BY FOD. INLET SCREEN HOLED/DENTED.
